# SDR ASAA2023081445695

- Difficulty date: August 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,745 hours, 18,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219720200
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA R/H LONGITUDINAL BEAM BETWEEN FRAMES 69 ABD 70 AXIS -Y160.5 CORRODED ON UPPER SURFACE. GROUNDED - YES. REMOVED CORROSION FROM MAIN CABIN AFT WET AREA R/H LONGITUDINAL BEAM BETWEEN FRAMES 69 AND 70. AXIS  -Y160..5, ORIGINAL THICKNESS 0.150", REMOVED 0.117", REMAINING MATERIAL 0.033" FOUND TO BE OUT OF LIMITS REF. A320 SRM 53-91-14-283-009. REMOVED AND REPLACED LONGITUDINAL BEAM P/N D5347219720200, PO: 1067617.1 REF. AIRBUS DWG. D53472040 REV,.A AND A320 SRM 51-24-11.
